General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. RAN. Ser. Mat., 1996, Volume 60, Issue 1, Pages 133–164 (Mi izv65)  

This article is cited in 8 scientific papers (total in 8 papers)

$G$-compactness of sequences of non-linear operators of Dirichlet problems with a variable domain of definition

A. A. Kovalevsky

Institute of Applied Mathematics and Mechanics, Ukraine National Academy of Sciences

Abstract: For a sequence of operators $A_s\colon\overset{\circ}{W} ^{1,m}(\Omega_s)\to(\overset{\circ}{W} ^{1,m}(\Omega_s))^*$ in divergence form we prove a theorem concerning the choice of a subsequence that $G$-converges to the operator $\widehat A\colon\overset{\circ}{W} ^{1,m}(\Omega)\to(\overset{\circ}{W} ^{1,m}(\Omega))^*$ with the same leading coefficients as the operator $A_s$ and some additional lower coefficient $b(x,u)$. We give a procedure for constructing the function $b(x,u)$. We discuss the question of whether the principal condition under which the choice theorem is established is necessary. We prove criteria for this condition to hold.


Full text: PDF file (1968 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1996, 60:1, 137–168

Bibliographic databases:

MSC: Primary 35J65, 49L10, 49L15; Secondary 47H15, 47H17, 35B99, 35D99
Received: 28.10.1994

Citation: A. A. Kovalevsky, “$G$-compactness of sequences of non-linear operators of Dirichlet problems with a variable domain of definition”, Izv. RAN. Ser. Mat., 60:1 (1996), 133–164; Izv. Math., 60:1 (1996), 137–168

Citation in format AMSBIB
\by A.~A.~Kovalevsky
\paper $G$-compactness of sequences of non-linear operators of Dirichlet problems with a~variable domain of definition
\jour Izv. RAN. Ser. Mat.
\yr 1996
\vol 60
\issue 1
\pages 133--164
\jour Izv. Math.
\yr 1996
\vol 60
\issue 1
\pages 137--168

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kovalevsky A., “An effect of double homogenization for Dirichlet problems in variable domains of general structure”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 328:12 (1999), 1151–1156  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    2. Alexander Kovalevsky, Francesco Nicolosi, “Integral estimates for solutions of some degenerate local variational inequalities”, Applicable Analysis, 73:3-4 (1999), 425  crossref  mathscinet  zmath
    3. Kovalevskii A.A., “A necessary condition for the strong G-convergence of nonlinear operators of Dirichlet problems with variable domain”, Differential Equations, 36:4 (2000), 599–604  mathnet  crossref  mathscinet  isi  scopus  scopus
    4. Afonina N.E., Gromov V.G., Kovalev V.L., “Investigation of the Influence of Different Heterogeneous Recombination Mechanisms on the Heat Fluxes to a Catalytic Surface in Dissociated Carbon Dioxide”, Fluid Dynamics, 37:1 (2002), 117–125  crossref  zmath  isi  scopus  scopus
    5. Kovalev V.L., Afonina N.E., Gromov V.G., “Effect of different geterogeneous recombination mechanisms on heat fluxes to catalytic surfaces in carbon dioxide”, 4Th European Symposium on Aerothermodynamics for Space Vehicles, Proceedings, ESA Special Publications, 487, 2002, 131–136  adsnasa  isi
    6. Kovalev V., Afonina N., Gromov V., “Effect of physical adsorption on heat fluxes to catalytic surfaces in carbon dioxide”, Rarefied Gas Dynamics, AIP Conference Proceedings, 663, 2003, 1001–1007  crossref  adsnasa  isi
    7. Mel'nyk T.A., Sivak O.A., “Asymptotic approximations for solutions to quasilinear and linear elliptic problems with different perturbed boundary conditions in perforated domains”, Asymptot Anal, 75:1–2 (2011), 79–92  mathscinet  zmath  isi
    8. Alexander A. Kovalevsky, “On -functions with a very singular behaviour”, Nonlinear Analysis: Theory, Methods & Applications, 85 (2013), 66  crossref  mathscinet  zmath  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:250
    Full text:76
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019